Abstract:
We examine a Cauchy-type LG∗ integral. We give the characteristics of the class of functions representable by such an integral and prove that this class coincides with the class of functions representable by the Cauchy LG∗ integral [3].
This publication is cited in the following 3 articles:
R. A. Aliyev, “$N^\pm$-integrals and boundary values of Cauchy-type integrals of finite measures”, Sb. Math., 205:7 (2014), 913–935
T. P. Lukashenko, “The $A$-integral and its application in the investigations of P. L. Ul'yanov and other mathematicians”, Russian Math. (Iz. VUZ), 52:5 (2008), 67–71
R. A. Aliyev, “Representability of Analytic Functions in Terms of Their Boundary Values”, Math. Notes, 73:1 (2003), 8–20